Agenda: 2019 Board of Trustees Retreat



Monday, March 25 • Blue Ridge Ballroom; C, D & E

12:00-1:00 p.m. Buffet Lunch

1:00-1:15 p.m. Welcome & Opening Remarks

Diana F. Cantor, Vice Chairman

Virginia Retirement System Board of Trustees

Patricia S. Bishop, *Director*Virginia Retirement System

Ronald D. Schmitz, Chief Investment Officer

Virginia Retirement System

1:15-2:00 p.m. Guest Speaker – Behavioral Finance Overview

Max Darnell, Chief Investment Officer

First Quadrant

2:00-2:15 p.m. 15-Minute Break

2:15-2:45 p.m. Fireside Chat – Global Equity

Brian Heywood, Chief Executive Officer & Founding Partner

Taiyo Pacific Partners

2:45-3:15 p.m. Fireside Chat – Real Assets

Jodie McLean, Chief Executive Officer

EDENS

3:15-3:30 p.m. 15-Minute Break

3:30-4:30 p.m. Guest Speaker – ReDefined Contribution Plans

Greg Jenkins, CFA, Head of Institutional Defined Contribution

Invesco

4:30-5:00 p.m. Fireside Chat – Public vs Private:

Asset Allocation Implications of Market Evolution

Steven Peterson, PhD, Director of Research

Virginia Retirement System

5:00-5:30 p.m. Break

5:30-6:30 p.m. Reception – Shenandoah Valley Ballroom Pre-Function Space

Sponsored by BNY Mellon

6:30 p.m. Buffet Dinner – Shenandoah Valley Ballroom

Welcome & Remarks

Diana F. Cantor, Vice Chairman

Virginia Retirement System Board of Trustees

Dinner Speaker – Around the World: A Geopolitical Perspective

David Gordon, Former Chairman

Eurasia

Agenda: 2019 Board of Trustees Retreat



Tuesday, March 26 • Blue Ridge Ballroom; C, D & E

8:15-9:00 a.m. Breakfast

9:00-9:15 a.m. Day 2 Opening Remarks

Ronald D. Schmitz, Chief Investment Officer

Virginia Retirement System

9:15-10:00 a.m. Guest Speaker – Market Update

Cyril Moullé-Berteaux, Head of Global Multi-Asset Team

Morgan Stanley

10:00-10:30 a.m. Fireside Chat – Private Equity

Bill Ford, Chief Executive Officer

General Atlantic

10:30-10:45 a.m. 15-Minute Break

10:45-11:15 a.m. Fireside Chat – Credit Strategies

Kristen Ceva, Managing Principal

Payden & Rygel

11:15 a.m.-12:15 p.m. Guest Speaker – Fiduciary & Governance Training

Jeanna Cullins, Partner

Aon Hewitt

12:15 p.m. Closing Remarks

Ronald D. Schmitz, Chief Investment Officer

Virginia Retirement System